Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have cyst on ovary and endometriosis. On implanon. Why tired and nauseated?

I am 21 years old, have a cyst on my ovary , and endemitriosis. I ve been on implanon since June 26th. I ve been bleeding heavily since July 14th. The past two weeks, I ve been extremely tired, been nauseous, have thrown up numerous times, and have been getting dizzy. I ve also been having hot flashes, my boobs have been very sore, and pain in/around my ribs. This may all be normal, but I d like to know a better explanation or if you think a pregnancy test should be taken? I am sexually active, and do not use other forms of protection.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
implanon can cause side effects like nausea, menstrual irregularities, breast tenderness etc because of hormonal effect, but as you are having somewhat severe symptoms better to consult gynecologist once and take tablets for controlling the bleeding, analgesics and anti emetics etc, if your symptoms do not subside with these you can go for removal of implanon with your doctor's advice.
if you started implanon during your menstrual period then there is less chance for pregnancy, but if you started after menstruation and had intercourse around the time of ovulation then better to go for blood test for pregnancy once.
take care.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor